# SDR MALA040269

- Difficulty date: March 12, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 14,151 hours, 15,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, RIGHT ICE SHIELDS AND THREE EXISTING SKIN REPAIRS WERE REMOVED IN ORDER TO EVALUATE ALL DENTS, AND CUTOUTS.  SIXTEEN NEW DENTS WERE FOUND, AND TWO OF THOSE WERE CUT OUT.  TEN OF THE DENTS WERE TO CLOSE TO MEET SRM SPACING REQUIREMENTS.  DOUBLER & TRIPLER REPAIR WAS INSTALLED TO STA 339 TO 351 IAW SAAB 340 SRM 53-70-10-2 & EO S53208.  A/C RELEASE DATE 3/14/2004.
